Si tiene preguntas relacionadas con

la insuficiencia cardíaca, por favor,

no dude en preguntar
X

Pregunta Enviada!

Su pregunta ha sido añadido a nuestra base de datos. Las preguntas son revisadas en el orden recibido. Si su pregunta recibirá una respuesta, usted recibirá un correo electrónico a la dirección que - si no se proporciona una dirección de correo electrónico, tendrá que revise periódicamente.

Por favor, no envíe preguntas dupilcate o póngase en contacto con nosotros en relación con el estado de la cuestión. Hacemos nuestro mejor esfuerzo para responder a tantas preguntas como sea posible, pero por desgracia no podemos responder a cada pregunta que se presenta.

Si usted tiene un asunto urgente de salud o necesita consejo médico de un médico, por favor póngase en contacto con su proveedor de atención primaria o el hospital local.



  

Email This Page
 
Print Friendly

Preguntas
Name: Location: Email: Question:

 

¿Tiene alguna pregunta relacionada con la insuficiencia cardiaca para nuestros médicos?  Utilice el formato de arriba para hacer su pregunta; su nombre, su dirección de correo electrónico (Email) y su localidad son todos campos opcionales. Por favor tome en cuenta que si su pregunta es contestada, su primer nombre y su localidad estarán visibles en la respuesta, a menos que usted especifique lo contrario. Su dirección de correo electrónico jamás será compartida y se mantiene en la más estricta confidencialidad. Se le notificará vía correo electrónico, si es que lo proporciona, si su pregunta ha sido elegida para ser contestada.

En este momento hay 21 preguntas contestadas disponibles, se muestran del más reciente al más antiguo.

Visualizar 1-5 de 21

Pregunta hecha por Anonymous
Can heart failure and its symptoms worsen if you already have an LVAD?
Respuesta por Dr. Brian Jaski

Left ventricular assist devices (LVADs) are implanted for patients with advanced heart failure. LVADs can be used as a temporary solution for patients eligible and awaiting heart transplantation (Bridge-to-Transplant) or as a permanent treatment (Destination Therapy). Since the LVAD only treats the left side of the heart, a possible limitation with LVAD use can be the early or late onset of right ventricular insufficiency. Multiple factors may affect this. While an LVAD improves cardiac output, the decrease in left ventricular pressure can shift the wall between the ventricles (interventricular septum) to the left, leading to enlargement of the right ventricle and possibly an increase leak of the tricuspid valve that is tethered to the inner walls of the right ventricle. In most patients, right ventricular failure does not occur because the lowering of the left heart pressures leads to a lower pressure that the right ventricle has to pump against in the pulmonary artery.

Pregunta hecha por mary mckeever de cavan
My dad is two years with heart failure. Hes on a drip I think its sodium chloride which he has been on for two weeks. Once taken off, he became fluid filled within hours. A pacemaker has helped keep him alive. He is off drip and seems ok but 48 hours will tell. He was already told he’s not strong enough for heart surgery . Please advise.
Respuesta por Dr. Brian Jaski

I am sorry to hear of your fathers condition. The medication your father is taking is most likely a medication drip which contains Sodium Chloride but not sodium chloride alone. I recommend reviewing our Treatment section, researching new heart failure medications such as, Ivabridine or Entresto, and speaking with your fathers doctor on available options in your area.

Pregunta hecha por Christine
Just had an echocardiogram done and one finding mentioned severe dilation of the left and right atrium. I received a pacemaker a year ago for atrial fibrillation. Does the dilation of the atrium have to do with the afib. Is this serious?
Respuesta por Dr. Brian Jaski

You pose a good question. Previous studies such as that by Dr. Psaty, “Incidence of and Risk Factors for Atrial Fibrillation in Older Adults”, have shown an increased risk for persistent atrial fibrillation in patients with increased left atrial size frequently resulting in worsening of symptoms. It is important to speak with your doctor about anticoagulation, Xa inhibitors, and/or direct thrombin inhibitors to reduce the risk of  blood clots and stroke.

Pregunta hecha por Peter Smith de United Kingdom
What long term damage could occur to the heart if the heart rate increased to 266 beats per minute over a period of 5 to 10 minutes?
Respuesta por Dr. Brian Jaski

An increased heart rate over 100 is considered a tachycardia. In most patients, high rates cause patients to become symptomatic. This occurs because an increased heart rate does not allow the heart enough time to fill with blood and in turn reduces the amount of blood pumped into the body. When the top portion of the heart, known as the atrium has a very high rate this can result from conditions such as supraventricular tachycardia, atrial flutter, and/or atrial fibrillation. This can result in symptoms such as shortness of breath, palpitations, weakness, chest discomfort, and an increased risk of blood clots. These arrhythmia’s usually can be treated with medication and/or cardiac procedures.

A sustained fast heart rate in the lower portion of the heart, the ventricles, can be life threatening due to the fact that the bottom portion of the heart is critical in pumping oxygenated blood to the body. Ventricular arrhythmias may also cause dizziness, palpitations, chest pain, nausea, and shortness of breath.

Pregunta hecha por Steve Eagle de Texas
I have NYHA Class I heart failure, Dilated cardiomyopathy, a left bundle branch block, and an ICD. I also have rheumatoid arthritis.I do not have Coronary artery disease and take Coreg. How does this play into my prognosis? My blood pressure before lisinopril had risen to 130s/70s. I have no problem with edema. Any advice?
Respuesta por Dr. Brian Jaski

I always recommend seeing your cardiologist for advice regarding your health.  In regards to The NYHA functional class, it can wax and wane depending on symptoms. Class I is defined as having no limitation with activity. Left Bundle Branch Block (LBBB) is associated with Dilated Cardiomyopathy (DCM) but it is unknown whether it causes the LV dilation or the LV dilation causes the LBBB. Studies have found that patients with low ejection fraction and LBBB are more likely to have a nonischemic etiology (not caused by blocked arteries) compared to those that do not have conduction issues. Lisinopril can help heart failure independent of lowering blood pressure. It seems like you are on appropriate medications